# SDR ASAA2012121193439

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 22,277 hours, 6,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TRIP ON DEPARTURE FROM SJC DURING INITIAL CLIMB PACK TRIP WOULD NOT RESET.  PACK DID NOT TRIP BUT CREW SAID RT PACK LT CAME ON WITH MASTER CAUTION RECALL.  PERFORMED PACK BITE CK REF FIM 21-62, TASK 801 LOGGED TCV FAULT LAST FLT.  PERFORMED FIM 21-62, TASK 831, TCV FAULT ISOLATION FAULT CLEARED. RAM PACK & GROUND FUNCTIONAL TEST PASSED PACK LIGHT STAYED EXTINGUISHED.
